# SDR AWXA200400193

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SILL AT FR 66, Y1732 RT, FORWARD OF R-2 DOOR.  MAINTENANCE REMOVED R-2 DOOR LOWER SILL AT FR 66, Y1732 RT; FABRICATED A NEW REPLACEMENT LOWER SILL; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG 9-14, 16 & 17, PG 6, 7-10 & 12.
